# SDR SWIA202158798

- Difficulty date: March 12, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: NAS6705DU23
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING INBOARD GROUND SPOILER, OUTBOARD HINGE BOLT NUT CORRODED.     (C-CHECK RO 6/11/2021)    RECIEVED NEW SERVICABLE BOLT AND NUT REFERENCE JOB 97628105 OP 858 CAMP #22354738 FOR INSTALL
